# SDR DALA1034170636

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 73,640 hours, 34,670 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 6C INOPERATIVE. MX REPAIRED A BROKEN WIRE AND OPERATION OF LIGHTS NOW CHECKS NORMAL. (2010-D1415)(DL757103289)
